Drug-induced toxic neuropathies

Kevin R. Hargrave, Gregory J. Ferenz, Milind J. Kothari

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Many drugs are associated with symptomatic peripheral neuropathies. Most notable are chemotherapeutic agents. However, many commonly used drugs, including antibiotics, antiviral agents, and cardiovascular drugs, among others, often have effects on the peripheral nervous system as well. Recognition of drug-induced toxic neuropathy is essential as early discontinuation of the drug or tapering of the dosage may result in recovery or, at least, prevent further progression of the neuropathy. This chapter discusses the clinical, electrodiagnostic, and pathological findings in various toxic neuropathies.

Original languageEnglish (US)
Title of host publicationNeuromuscular Disorders in Clinical Practice
PublisherSpringer New York
Pages715-731
Number of pages17
Volume9781461465676
ISBN (Electronic)9781461465676
ISBN (Print)1461465664, 9781461465669
DOIs
StatePublished - Nov 1 2014

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint Dive into the research topics of 'Drug-induced toxic neuropathies'. Together they form a unique fingerprint.

Cite this